# SDR UHLA2011051300166

- Difficulty date: May 12, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 17,211 hours, 9,571 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WITH A POSITIVE RATE OF CLIMB, LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  REMOVED AND REPLACED RT NLG WOW PROX SWITCH AND ADJUSTED GAP IAW AMM 32-62-01.  OPS CHECK GOOD.
